# SDR 2008UALA01282

- Difficulty date: March 8, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 27,943 hours, 7,459 cycles
- Engine: Pwa PW4052
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START, FAULTS STARTER.  REPLACED APU BATTERY PER MM24- 31-04 AND REPLACED STARTER MOTOR PER MM49-41-01. OPS CHECK OK.  VERIFICATION FLIGHT CONFIRMS NORMAL OPERATION OF THE SUBJECT SYSTEM. AC OK FOR SERVICE.
